# SDR AALA960781

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Part number: 143TB2042
- Condition: Corroded
- Location: Bs 568-570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - ROLLOUT STOP ATTACH BOLT HOLES CORRODED BEYOND SRM LIMITS.  INSTALLED 1 INCH DIAMETER FREEZE PLUGS PER ENGINEERING MRB 767-1233.  (M)
